# SDR DL757081138

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 66,167 hours, 30,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 40K FEET FLT NOTIFIED FLT CREW OF RUBBERY/SULFUR ODOR AROUND ROWS 23-27 IN PASSENGER CABIN.  THE ODOR WAS EMANATING FROM THE FLOOR AREA. CREW DECIDED TO DIVERT TO IAD, DECLARED AN EMERGENCY.  AT APPROX 20K FT ODOR WAS DISSIPATING, ON LANDING ODOR WAS GONE.  INSPECTED A/C INCLUDING ENG 1 AND INSPECTED LT AND RT PACK BAY, APU AND BOTH PACKS FOR 90 MINUTES, RECIRC FAN AREA.  INSPECTED PAX CA ELECTRONIC BOXES.  INSPECTED OVHD PSUS IN AFFECTED AREA.  NO TROUBLE.
